# SDR AALA201804189030

- Difficulty date: April 17, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41668
- Aircraft time: 21,927 hours, 2,490 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED A SOFT SPOT ON THE FLOOR PANEL IN THE FRONT OF THE G6 GALLEY.  REPAIRED THE FLOOR PANEL IAW 53-00-50-5.
